MathSciNet Relay Station
MathSciNet bibliographic data
MR1149971 31B05 (30E10 30F15)
Goldstein, M.; Ow, W. H. A characterization of harmonic Arakelyan sets. Proc. Amer. Math. Soc. 119 (1993), no. 3, 811–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement